MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC J FEEDING TUBE - 12 FR; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC J FEEDING TUBE - 12 FR; DH EF BALLOON TUBES PRODUCTS
Model Number 0200-12LV
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for the reported lot number, aa8253n01, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The actual complaint product was not returned for evaluation.All information reasonably known as of 06-mar-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported the feeding tube broke with no reported patient injury additional information received 20-feb-2019 stated the j-tube broke after 2-weeks of patient use.The distal portion of the tube broke off inside one patient.No additional information was provided.

Brand Name
MIC J FEEDING TUBE - 12 FR
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8400586
Report Number9611594-2019-00040
Device Sequence Number2029754
Product Code KNT
UDI-Device Identifier10680651949674
UDI-Public10680651949674
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K853197
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2020
Device Model Number0200-12LV
Device Catalogue Number991094967
Device Lot NumberAA8253N01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2019
Initial Report FDA Received Date03/07/2019
Patient Sequence Number1